# SDR 9714131225

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Engine: Ge CF650C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, M
- Precautionary procedure: A, E

## Discrepancy

WHILE CLIMBING THROUGH FL180, THE NR 2 ENGINE EGT AND FUEL FLOW SPIKED WITH AN ASSOCIATED VIBRATION.  THE ENGINE STABILIZED ON ITS OWN.  THIRTY MINUTES LATER THE EGT REACHED MAXIMUM AND THE VIBRATION RETURNED.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO LGW WITHOUT INCIDENT.  MAINTENANCE FOUND METAL DEBRIS IN THE TAILPIPE.  AIRCRAFT WAS FERRIED TO AMS FOR ENGINE CHANGE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
